MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200106070
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.Vascular access was via a right common femoral artery (cfa) contralateral approach.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified left common iliac artery.A 10x60x75 epic self-expanding stent was selected for use.During the procedure, angle of the abdominal aortic bifurcation was steep, the guiding sheath was achieved up to pre-dilation, though navigation was challenging.When introducing the device, resistance and stiffness were noted, prompting careful manipulation; however, it could not reach the lesion.Attempts to retrieve the device failed, requiring removal of both the device and guidewire together.Examination revealed a fractured proximal shaft, rendering the device unusable.There was no procedural factors contribute to the reported event.The procedure was completed with a different device.There were no patient complications as the result of this event.
 
Additional Manufacturer Narrative
H6 - evaluation conclusion codes: updated.
 
Event or Problem Description

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23822331
Report Number2124215-2025-91243
Device Sequence Number9386412
Product Code NIO
UDI-Device Identifier08714729805052
UDI-Public(01)08714729805052(17)290809(10)34611287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200106070
Device Catalogue NumberH74939200106070
Device Lot Number0034611287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown